MathSciNet Relay Station
MathSciNet bibliographic data
MR1637098 (99m:58144) 58F15 (58F11)
Sumi, Naoya Diffeomorphisms approximated by Anosov on the $2$-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3373–3385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement